Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 20, NWS JSJ
NWS JSJ issued this flash flood warning at Jul 2, 2022, 12:09 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2022, 12:09 PM CDT (17:09 UTC)
- Expired
- Jul 2, 2022, 4:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 48 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
222
WGCA52 TJSJ 021709
FFWSJU
PRC037-053-089-119-022015-
/O.NEW.TJSJ.FF.W.0020.220702T1709Z-220702T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
109 PM AST Sat Jul 2 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Ceiba Municipality in Puerto Rico...
Fajardo Municipality in Puerto Rico...
Luquillo Municipality in Puerto Rico...
Rio Grande Municipality in Puerto Rico...
* Until 415 PM AST.
* At 109 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1843 6584 1839 6575 1838 6575 1837 6577
1839 6559 1837 6553 1836 6553 1834 6557
1838 6559 1832 6565 1834 6562 1832 6563
1825 6562 1825 6558 1820 6564 1825 6568
1829 6587 1841 6587 1841 6590
FLASH FLOOD...RADAR INDICATED
$$
CAM1 follow-up statement
642
WGCA52 TJSJ 022007
FFWSJU
PRC037-053-089-119-022145-
/O.EXT.TJSJ.FF.W.0020.000000T0000Z-220702T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
407 PM AST Sat Jul 2 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Ceiba Municipality in Puerto Rico...
Fajardo Municipality in Puerto Rico...
Luquillo Municipality in Puerto Rico...
Rio Grande Municipality in Puerto Rico...
* Until 545 PM AST.
* At 407 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1843 6584 1839 6575 1838 6575 1837 6577
1839 6559 1837 6553 1836 6553 1834 6557
1838 6559 1832 6565 1834 6562 1832 6563
1825 6562 1825 6558 1820 6564 1825 6568
1829 6587 1841 6587 1841 6590
FLASH FLOOD...RADAR INDICATED
$$
CRSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 11:44 AM CDT, 25 minutes earlier.
Area forecast discussion, Jul 2, 11:44 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1244 PM AST Sat Jul 2 2022
.UPDATE...
A strong tropical wave has been producing thunderstorms across the
surrounding waters of St Croix and over eastern, southeastern, and
eastern interior Puerto Rico. Shower activity is spreading across
the rest of Puerto Rico through this evening. St Thomas has
observed cloudy skies, and the second round of showers and
thunderstorms is possible later this afternoon. The Doppler Radar
estimated between one and five inches of rain across the eastern
third of Puerto Rico, including Vieques. Emergency managers
reported a lightning strike at Las Piedras and several weather-
related situations. Unsettled weather conditions will persist
through at least Sunday evening.
&&
.AVIATION...
A tropical wave will continue to result in BKN-OVC conditions at
FL020-FL060. SHRA/TSRA will spread across PR, deteriorating
weather conditions. SJU can expect MVFR and even IFR conditions
due to TSRA/+SHRA through at least 02/20z. JBQ/JPS/IST/ISX can
expect SHRA/TSRA in their vicinity and could move over them
between 02/18-23z. Winds mainly easterly at 15-30KT with higher
gusty higher, winds should diminish after 02/23z, at 10-15 kt,
but gusty and locally higher near SHRA/TSRA.
&&
.MARINE...
Due to strong thunderstorms, mariners should exercise caution,
especially across the local waters between eastern PR and the
USVI. Showers and thunderstorms will spread across the Atlantic
and Caribbean Waters, producing hazardous marine conditions. Also,
expect seas up to 10 feet and winds between 15 and 25 knots with
higher gusts.
&&
.PREV DISCUSSION... /issued 533 AM AST Sat Jul 2 2022/
SYNOPSIS...The passage of a strong tropical wave will lead to
increased wind speeds and widespread shower and thunderstorm
activity today into Sunday. This scenario will increase the
potential for urban and small stream to localized flash flooding
and mudslides. In addition, moderate to locally strong winds will
maintain choppy to hazardous marine and surf zone conditions. As a
result, Small Craft Advisories and High Risk of Rip Currents
remain in place for most local waters and beaches, respectively.
Weather and marine conditions will gradually improve by early next
week.
SHORT TERM...Today through Monday...
The best convection of a tropical wave approaching the area is about
290 miles southeast of San Juan. The wave is expected to pass
through the U.S. Virgin Islands today and Puerto Rico overnight. The
forecast for this wave has changed very little in the past 24 hours.
The 850 mb winds forecast both before and after the wave reach 30-35
knots over Puerto Rico and the USVI. Precipitable water values are
expected to peak twice, once at 6 AM Sunday and again just after 6
PM AST at 2.3 inches. There will be a rapid ramp-up on Saturday to
these maximum values, however during the day today. This will
provide more than adequate moisture for heavy rains. Although not
very unstable, 500 mb temperatures are expected to be around minus 7
degrees today, dropping to minus 6 on Sunday. Moisture and showers
will move into the area from the southeast, and are already
affecting Saint Croix. Only scattered showers in southeast and
eastern Puerto Rico are expected before dawn, but showers should
spread rapidly across the area during the morning. Currently rain
amounts for the next 48 hours should range from 1 to 4 inches--
lowest northwest and highest southeast. This will likely provoke
urban and small stream flooding with rapid river rises later in the
day and overnight. As flow turns southeasterly after the passage of
the wave, good moisture will continue to stream across the area
tonight and into Sunday with the threat of minor flooding
continuing, but low-level moisture drops off quickly by Sunday
morning. Heavy showers will likely form during the day Sunday, but
will move quickly. More typical summer weather conditions will
return in a breezy scenario Monday.
The upper level low in the long wave trough is quickly lifting
northeast of the British Virgin Islands but is also dissipating.
Some troughiness will remain across eastern Cuba and Hispaniola as
the main trough feels the presence of the cut-off low south of
Florida and Cuba. This will produce a slightly more favorable
environment for enhanced shower and thunderstorm activity today and
Sunday, though its effects are waning. High pressure will move in
over the Antilles on Monday as the atmosphere begins to dry.
LONG TERM...Tuesday through Saturday...
At the surface, a strong high pressure across the north Atlantic
will induce a generally east to southeast wind flow of around
10-20 mph and locally higher through the cycle. Variations in the
general wind flow will result from a weak tropical wave crossing
the northeastern Caribbean by Wednesday. Lingering moisture from a
departing strong tropical wave will maintain above-normal moisture
levels of 2.0 inches or above through Tuesday night. After that, a
patchy weather scenario and somewhat drying trend will follow,
promoting a more stable weather pattern. Even considering a slight
increase in tropical moisture with the passage of a weak tropical
wave, the moisture content will remain at normal seasonal levels,
ranging between 1.4 and 1.9 inches.
Despite variations in surface winds and moisture content, a set of
mid-to-upper level lows streaming across the northeastern
Caribbean will maintain a weak trade wind cap and somewhat
favorable conditions for deep convective development through most
of the cycle. Aided by local and diurnal effects, this scenario
will enhance afternoon showers and isolated thunderstorm
development mainly across the interior to western sections of
Puerto Rico, even during the driest periods expected on Wednesday
and Thursday. Streamer-like showers could also affect portions of
eastern Puerto Rico and the San Juan metropolitan area each
afternoon. Although limited, overnight and early morning trade
wind showers will offer the chance for measurable rainfall amounts
across the U.S. Virgin Islands and eastern Puerto Rico. Saharan
Dust concentration will maintain hazy conditions, with the
highest impact expected during the driest periods.
AVIATION...SHRA are increasing ovr the SE portion of the FA and
just north of TSJU. Winds of 10-20 kt cont and will increase to 15-
25 kt as trop wave passes today. Gusts to 30 kt psbl nr TSRA. Aft
01/15Z SHRA/isol-sct TSRA spread ovr PR and will generate areas of
MVFR/IFR and mtn obscurations with SHRA/low clds til byd 03/08Z. Max
winds bcmg S 20-30 kt btwn FL330-490.
MARINE...Increasing winds up to 20 knots and locally higher,
gusting up to 35 knots, will maintain choppy to hazardous marine
conditions, with building seas up to 10 feet expected today. As a
result, Small Craft Advisories remain in effect for most of the
local waters. Seas will gradually subside but remain choppy to
hazardous through at least Tuesday. There is a high risk of rip
currents for beaches across the northern, eastern, and southern
coasts of Puerto Rico and most beaches of Vieques, Culebra, and
the U.S. Virgin Islands.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 87 76 86 78 / 90 90 60 50
STT 86 78 86 81 / 90 90 60 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Sunday afternoon for Culebra-North
Central-Northeast-Northwest-Ponce and Vicinity-San Juan and
Vicinity-Southeast-Southwest-Vieques-Western Interior.
VI...High Rip Current Risk through Sunday afternoon for St Croix-
St.Thomas...St. John...and Adjacent Islands.
AM...Small Craft Advisory until 2 AM AST Monday for Coastal Waters of
Southern Puerto Rico out 10 NM.
Small Craft Advisory until 2 AM AST Monday for Atlantic Waters
of Puerto Rico and USVI from 10 NM to 19.5N-Caribbean
Waters of Puerto Rico from 10 NM to 17N-Mona Passage
Southward to 17N.
Small Craft Advisory until 8 AM AST Sunday for Coastal Waters of
Northern Puerto Rico out 10 NM.
Small Craft Advisory until 2 PM AST Sunday for Anegada Passage
Southward to 17N-Coastal Waters of Northern USVI and
Culebra out 10 NM-Coastal Waters of Southern USVI Vieques
and Eastern Puerto Rico out 10 NM.
Small Craft Advisory until 2 AM AST Sunday for Coastal Waters of
Southwestern Puerto Rico out 10 NM.
&&
SHORT TERM...CAM
LONG TERM....ERG
PUBLIC DESK...MMHazardous weather outlook, Jul 2, 3:59 AM CDT, 8 hours 10 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 432 AM AST sabado 2 de julio de 2022 AMZ710>745-PRZ001>013-030845- San Juan y Vecindad-Noreste-Sureste- Este Interior-Norte Central- Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Las aguas costeras cercanas y lejanas a la costa del Atlantico y del Caribe- 452 AM AST viernes 2 de julio de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes. .Dia Uno...Hoy y esta noche .Tronadas...Tronadas acompanando una onda tropical traera la amenaza de impactos por rayos, lluvia fuerte y vientos en rafagas breves comenzando tarde esta manana. .Inundaciones...Lluvias fuertes daran paso a inundaciones urbanas y de riachuelos en algunas areas, especialmente en el sureste de Puerto Rico. .Viento...Se esperan vientos sostenidos en exceso de 20 mph (17 nudos) con la posibilidad de rafagas de hasta 35 mph a traves de gran parte del area local. .Oleaje...Se espera un oleaje picado de hasta 10 pies a traves de las aguas locales expuestas. .Corrientes marinas...Existe un riesgo alto de corrientes marinas para la mayoria de las playas de Puerto Rico, excepto por un area pequena cerca de Mayaguez. .Calor...Humedad alta resultara en indices de calor de hasta 103 grados para las areas costeras del norte central de Puerto Rico y cerca del area metropolitana de Mayaguez. .Dias dos hasta el siete...domingo a viernes Una onda tropical que se aleja del area generara oleaje peligroso, un riesgo alto de corrientes marinas, vientos en exceso de 20 mph (17 nudos), lluvias fuertes que podrian causar inundaciones urbanas y de riachuelos y tronadas dispersas el domingo. Indices de calor por encima de 102 grados regresaran el lunes a medida que estas amenazas disminuyan. Se esperan tronadas aisladas con lluvias fuertes breves desde el lunes hasta el viernes en la tarde en Puerto Rico. El riesgo de corrientes marinas permanecera moderado para la mayoria de las playas hasta el miercoles, cuando un riesgo alto regresara para las costas del norte y sur. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores. Sin embargo, le agradeceriamos reportara cualquier informacion sobre vientos, olas y corrientes marinas al Servicio Nacional de Meteorologia en San Juan siguiendo todas las indicaciones locales y estatales. AMZ715-725-VIZ001-002-03845- San Tomas, San John e Islas Adyacentes-Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 432 AM AST sabado 2 de julio de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Islas Virgenes Estadounidenses y las aguas costeras adyacentes. .Dia Uno...Hoy y esta noche .Tronadas...Existe el potencial de tronadas con lluvias fuertes y vientos en rafaga breves. .Inundaciones...Lluvias fuertes daran paso a inundaciones urbanas y de cunetas. .Viento...Se esperan vientos sostenidos en exceso de 20 mph (17 nudos) con rafagas de hasta 35 mph. .Oleaje...Se espera un oleaje picado de hasta 10 pies a traves de las aguas mar afuera y pasajes locales. .Corrientes marinas...Existe un riesgo alto de corrientes marinas para las playas de Santa Cruz y las playas del sur de San Thomas y San John. El riesgo de corrientes marinas estara moderado para el resto de las playas. .Dias dos hasta el siete...domingo a viernes Una onda tropical que se aleja del area generara oleaje peligroso, un riesgo alto de corrientes marinas, vientos en exceso de 20 mph (17 nudos), lluvias fuertes que podrian causar inundaciones urbanas y de cunetas y tronadas dispersas el domingo y lunes. Luego, el riesgo de corrientes marinas permanecera moderado para la mayoria de las playas hasta el jueves, cuando un riesgo alto regresara para Santa Cruz. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores.
In the hours before
Special weather statement, Jul 2, 10:05 AM CDT, 2 hours 4 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
1052 AM AST sabado 2 de julio de 2022
...Una tronada fuerte impacartara sectores del noreste, sureste y
este interior de Puerto Rico hasta el medio dia AST...
A las 1051 AM AST, una tronada estaba cerca de Naguabo, moviendose
hacia el oeste a 10 mph.
PELIGROS...Vientos de hasta 40 mph, rayos frecuentes y lluvia fuerte.
FUENTE...Indicado por radar.
IMPACTOS...Espere danos menores de ramas de arboles y de objetos
livianos no asegurados. Lluvias fuertes podrian causar inundaciones
temporales de carreteras, especialmente en areas de poco drenaje.
Areas impactadas...
Fajardo, Guayama, Arroyo, Gurabo, Canovanas, Salinas, Humacao, Cidra,
San Lorenzo, Juncos, Comerio, Yabucoa, Rio Grande, Caguas, Naguabo,
Aguas Buenas, Maunabo, Las Piedras, Cayey y Luquillo.
MEDIDAS DE PRECAUCION/PREPARATIVOS...
Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Los conductores deben disminuir la velocidad y estar
preparados para posible perdida de control del automovil debido a
deslizamiento.
&&
TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH
CAM/MMC
TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPHLocal storm report, Jul 2, 10:27 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1127 AM AST SAT JUL 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG 2 ENE CANDELERO ARRIBA 18.11N 65.80W
07/02/2022 HUMACAO PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED THAT A TREE WAS
KNOCKED DOWN AND WAS PARTIALLY OBSTRUCTING
THE ROAD.
&&
ERGSpecial weather statement, Jul 2, 11:01 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service San Juan PR
1201 PM AST Sat Jul 2 2022
PRZ002>004-021800-
Northeast PR-Eastern Interior PR-Southeast PR-
1201 PM AST Sat Jul 2 2022
...A cluster of strong thunderstorms continue to impact portions of
southeast and eastern municipalities in Puerto Rico through 200 PM
AST...
At 1158 AM AST, a group of thunderstorms were located over
southeastern Puerto Rico, between Ceiba and Yabucoa, moving northwest
at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1836 6568 1837 6563 1823 6562 1818 6570
1819 6573 1815 6577 1806 6580 1805 6583
1801 6585 1796 6609 1793 6615 1796 6620
1795 6623 1797 6630 1810 6620 1824 6624
1829 6601 1826 6588 1842 6591
TIME...MOT...LOC 1558Z 116DEG 48KT 1819 6598
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ERGLocal storm report, Jul 2, 11:07 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1207 PM AST SAT JUL 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM NON-TSTM WND GST 1 SSW EL NEGRO 18.02N 65.86W
07/02/2022 M50 MPH YABUCOA PR MESONET
MESONET STATION XECY EL COCAL YABUCOA 10M.
1141 AM NON-TSTM WND GST 2 ENE EL NEGRO 18.05N 65.83W
07/02/2022 M49 MPH AMZ725 PR MESONET
MESONET STATION XYAB YABUCOA-EL NEGRO.
0647 AM NON-TSTM WND GST 4 SSE CHARLOTTE AMALIE 18.28N 64.89W
07/02/2022 M48 MPH SAINT THOMAS VI MESONET
MESONET STATION XBUK BUCK ISLAND,.
0839 AM NON-TSTM WND GST 5 E CULEBRA 18.31N 65.23W
07/02/2022 M47 MPH CULEBRA PR MESONET
MESONET STATION XCUL ISLA CULEBRITA LIGHT.
1147 AM NON-TSTM WND GST 1 ESE EL NEGRO 18.03N 65.84W
07/02/2022 M46 MPH YABUCOA PR MESONET
MESONET STATION XYTA YABUCOA TANQUE DE AGUA
-10M.
1156 AM NON-TSTM WND GST 1 NNW ROOSEVELT ROADS 18.25N 65.63W
07/02/2022 M46 MPH CEIBA PR AWOS
AWOS STATION TJNR ROOSEVELT RD NAS.
&&Special weather statement, Jul 2, 11:09 AM CDT, 1 hour before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
1052 AM AST sabado 2 de julio de 2022
...Un grupo de tronadas fuertes continua impactando sectores del sureste,
este de Puerto Rico hasta las 200 PM AST...
A las 1158 AM AST, un grupo de tronadas estaba localizado sobre el sureste
de Puerto Rico, entre Ceiba y Yabucoa, moviendose hacia el noroeste
a 30 mph.
PELIGROS...Vientos de hasta 40 mph, rayos frecuentes y lluvia fuerte.
FUENTE...Indicado por radar.
IMPACTOS...Espere danos menores de ramas de arboles y de objetos
livianos no asegurados. Lluvias fuertes podrian causar inundaciones
temporales de carreteras, especialmente en areas de poco drenaje.
MEDIDAS DE PRECAUCION/PREPARATIVOS...
Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Los conductores deben disminuir la velocidad y estar
preparados para posible perdida de control del automovil debido a
deslizamiento.
&&
TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH
ERGLocal storm report, Jul 2, 11:16 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1216 PM AST SAT JUL 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND DMG 1 SSW EL NEGRO 18.02N 65.86W
07/02/2022 YABUCOA PR MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 1 SSW EL NEGRO. MESONET STATION XECY EL
COCAL YABUCOA 10M.
&&
ERGThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:11 AM CDT | Special Marine Warning | JSJ | 64 min | |
| Jul 2, 6:19 AM CDT | Special Weather Statement | JSJ | 41 min | |
| Jul 2, 8:49 AM CDT | Special Weather Statement | JSJ | 41 min | |
| Jul 2, 9:52 AM CDT | Special Weather Statement | JSJ | 68 min | |
| Jul 2, 9:57 AM CDT | Areal Flood Advisory | JSJ | 33 min | |
| Jul 2, 10:24 AM CDT | Flash Flood Warning | JSJ | 12 hr | |
| Jul 2, 10:40 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Jul 2, 10:45 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 2, 10:55 AM CDT | Special Marine Warning | JSJ | 65 min | |
| Jul 2, 11:01 AM CDT | Special Weather Statement | JSJ | 119 min | |
| Jul 2, 11:11 AM CDT | Areal Flood Advisory | JSJ | 59 min | |
| Jul 2, 11:33 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Jul 2, 12:37 PM CDT | Special Weather Statement | JSJ | 83 min | |
| Jul 2, 12:56 PM CDT | Areal Flood Advisory | JSJ | 9 hr | |
| Jul 2, 1:01 PM CDT | Special Marine Warning | JSJ | 59 min | |
| Jul 2, 1:57 PM CDT | Special Marine Warning | JSJ | 63 min | |
| Jul 2, 2:37 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Jul 2, 4:44 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Jul 2, 4:46 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.